# SDR DALA1019131612

- Difficulty date: August 4, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 41,959 hours, 5,687 cycles
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 19fg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED SEAT MOUNTED EMERGENCY LIGHTS ARE INOPERATIVE AT SEAT 19FG.  MX REPLACED LIGHT ASSY AND THE SYS.  OPS RETURNED TO NORMAL.
